# SDR ASAA2017041820480

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 32,798 hours, 9,829 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: G716401
- Part serial: 306
- Condition: Failed
- Location: Satcom
- Part time: 15,463 hours, 4,425 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTEMPTED TEST CALL ON SAT 1 & SAT 2. WE COULD HEAR DISPATCH BUT THEY COULD NOT HEAR US.  ACFT GROUNDED. REMOVED AND INSTALLED A NEW SATCOM TRANSFER PANEL IAW AMM 23-15-00. PERFORMED SYSTEM TEST IAW AMM 23-15-00-730-801, SYSTEM CHECKED NORMAL.  PERFORMED HF OPS TEST IAW AMM 23-11-00, SYSTEM CHECKED NORMAL.
